Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 2117

97 Team Members
Filters -> Year: 2025
1261
TITLE: Multi-product Capacitated Single-Allocation Hub Location Problems: Formulations and Inequalities  Full Text
AUTHORS: Correia, I ; Nickel, S; Saldanha da Gama, F;
PUBLISHED: 2014, SOURCE: NETWORKS & SPATIAL ECONOMICS, VOLUME: 14, ISSUE: 1, PAGES: 1-25
INDEXED IN: Scopus WOS CrossRef: 21
1262
TITLE: Noncommutative Artin motives  Full Text
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: SELECTA MATHEMATICA-NEW SERIES, VOLUME: 20, ISSUE: 1, PAGES: 315-358
INDEXED IN: WOS CrossRef: 5
1263
TITLE: NONCOMMUTATIVE MOTIVES, NUMERICAL EQUIVALENCE, AND SEMI-SIMPLICITY
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: AMERICAN JOURNAL OF MATHEMATICS, VOLUME: 136, ISSUE: 1, PAGES: 59-75
INDEXED IN: Scopus WOS CrossRef: 10
1264
TITLE: On a continuous time stock price model with regime switching, delay, and threshold  Full Text
AUTHORS: Pedro P Mota ; Manuel L Esquivel ;
PUBLISHED: 2014, SOURCE: QUANTITATIVE FINANCE, VOLUME: 14, ISSUE: 8, PAGES: 1479-1488
INDEXED IN: Scopus WOS CrossRef: 12
1265
TITLE: On lattices from combinatorial game theory modularity and a representation theorem: Finite case  Full Text
AUTHORS: Alda Carvalho; Carlos Pereira dos Santos ; Catia Dias; Francisco Coelho; Joao Pedro Neto; Richard Nowakowski; Sandra Vinagre;
PUBLISHED: 2014, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 527, PAGES: 37-49
INDEXED IN: Scopus WOS CrossRef: 1
1266
TITLE: On regularization of Mellin PDO's with slowly oscillating symbols of limited smoothness  Full Text
AUTHORS: Oleksiy Karlovych ; Karlovich, YI; Lebre, AB;
PUBLISHED: 2014, SOURCE: Communications in Mathematical Analysis, VOLUME: 17, ISSUE: 2, PAGES: 189-208
INDEXED IN: Scopus
1267
TITLE: On semigroups of endomorphisms of a chain with restricted range  Full Text
AUTHORS: Vítor H. Fernandes ; Preeyanuch Honyam; Teresa M Quinteiro ; Boorapa Singha;
PUBLISHED: 2014, SOURCE: SEMIGROUP FORUM, VOLUME: 89, ISSUE: 1, PAGES: 77-104
INDEXED IN: Scopus WOS CrossRef: 21
1268
TITLE: On some auto-induced regime switching double-threshold glued diffusions
AUTHORS: Esquivel, ML ; Mota, PP ;
PUBLISHED: 2014, SOURCE: Journal of Statistical Theory and Practice, VOLUME: 8, ISSUE: 4, PAGES: 760-771
INDEXED IN: Scopus CrossRef: 5
1269
TITLE: On the bootstrap methodology for the estimation of the tail sample fraction
AUTHORS: Frederico Caeiro ; Ivette I Gomes;
PUBLISHED: 2014, SOURCE: Proceedings of COMPSTAT 2014 - 21st International Conference on Computational Statistics, PAGES: 545-552
INDEXED IN: Scopus
1270
TITLE: ON THE EVOLUTION AND ASYMPTOTIC ANALYSIS OF OPEN MARKOV POPULATIONS: APPLICATION TO CONSUMPTION CREDIT  Full Text
AUTHORS: Manuel L Esquivel ; Jose M Fernandes ; Gracinda R Guerreiro ;
PUBLISHED: 2014, SOURCE: STOCHASTIC MODELS, VOLUME: 30, ISSUE: 3, PAGES: 365-389
INDEXED IN: Scopus WOS CrossRef: 9
1271
TITLE: On the Exact and Near-Exact Distributions of the Product of Generalized Gamma Random Variables and the Generalized Variance  Full Text
AUTHORS: Carlos A Coelho ; Barry C Arnold;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 43, ISSUE: 10-12, PAGES: 2007-2033
INDEXED IN: Scopus WOS CrossRef: 6
1272
TITLE: ON THE RANKS OF CERTAIN MONOIDS OF TRANSFORMATIONS THAT PRESERVE A UNIFORM PARTITION  Full Text
AUTHORS: Vítor H. Fernandes ; Teresa M Quinteiro ;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 42, ISSUE: 2, PAGES: 615-636
INDEXED IN: Scopus WOS CrossRef: 12
1273
TITLE: On the Ranks of Semigroups of Transformations on a Finite Set with Restricted Range  Full Text
AUTHORS: Vítor H. Fernandes ; Jintana Sanwong;
PUBLISHED: 2014, SOURCE: ALGEBRA COLLOQUIUM, VOLUME: 21, ISSUE: 3, PAGES: 497-510
INDEXED IN: Scopus WOS CrossRef: 22
1274
TITLE: On the Solution of the Inverse Eigenvalue Complementarity Problem  Full Text
AUTHORS: Brás, C. P. ; Joaquim J Judice ; Hanif D Sherali;
PUBLISHED: 2014, SOURCE: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, VOLUME: 162, ISSUE: 1, PAGES: 88-106
INDEXED IN: Scopus WOS
1275
TITLE: On the term rank partition  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz;
PUBLISHED: 2014, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 458, PAGES: 134-148
INDEXED IN: Scopus WOS CrossRef: 4
1276
TITLE: Planning a sustainable reverse logistics system: Balancing costs with environmental and social concerns
AUTHORS: Ramos, TRP; Maria Isabel Gomes ; Barbosa Povoa, AP;
PUBLISHED: 2014, SOURCE: OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE, VOLUME: 48, PAGES: 60-74
INDEXED IN: Scopus WOS CrossRef Handle
1277
TITLE: Preconditioned conjugate gradient method for finding minimal energy surfaces on Powell-Sabin triangulations  Full Text
AUTHORS: Sajo Castelli, AM; Fortes, MA; Raydan, M ;
PUBLISHED: 2014, SOURCE: Journal of Computational and Applied Mathematics, VOLUME: 268, PAGES: 34-55
INDEXED IN: Scopus CrossRef: 8
1279
TITLE: Primitive groups synchronize non-uniform maps of extreme ranks  Full Text
AUTHORS: Joao Araujo ; Peter J Cameron;
PUBLISHED: 2014, SOURCE: JOURNAL OF COMBINATORIAL THEORY SERIES B, VOLUME: 106, ISSUE: 1, PAGES: 98-114
INDEXED IN: Scopus WOS CrossRef: 11
1280
TITLE: Rainbow connection for some families of hypergraphs  Full Text
AUTHORS: Rui Pedro Carpentier; Henry Liu ; Manuel Silva ; Teresa Sousa ;
PUBLISHED: 2014, SOURCE: DISCRETE MATHEMATICS, VOLUME: 327, ISSUE: 1, PAGES: 40-50
INDEXED IN: Scopus WOS CrossRef: 2

Results per Page: 20.
Page 64 of 106. Total results: 2117.